# SDR EISA20010042

- Difficulty date: February 14, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- Aircraft time: 74,285 hours, 51,420 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND CORROSION AT AFT CARGO BULKHEAD BS 1060, WL 208.  FABRICATED AND INSTALLED REPAIR FRAME DOUBLER, FILLER, AND REPAIR ANGLE, AT BS 1060 WL 208.  ALODINED AND PRIMED IAW SRM 53-10-8 FIG 3, 51-10-2, 51-30-2.
